A note on a multiplicative function

K. Nageswara Rao

Annales Polonici Mathematici (1968)

  • Volume: 21, Issue: 1, page 29-31
  • ISSN: 0066-2216

How to cite


K. Nageswara Rao. "A note on a multiplicative function." Annales Polonici Mathematici 21.1 (1968): 29-31. <http://eudml.org/doc/265525>.

author = {K. Nageswara Rao},
journal = {Annales Polonici Mathematici},
keywords = {number theory},
language = {eng},
number = {1},
pages = {29-31},
title = {A note on a multiplicative function},
url = {http://eudml.org/doc/265525},
volume = {21},
year = {1968},

AU - K. Nageswara Rao
TI - A note on a multiplicative function
JO - Annales Polonici Mathematici
PY - 1968
VL - 21
IS - 1
SP - 29
EP - 31
LA - eng
KW - number theory
UR - http://eudml.org/doc/265525
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.